Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
184 Doctors are Online

Severe pains in lumpy veins below knee, huge bruise with pins and needles tingling in toes. Had a varicose vein. Will this reduce?

I am 45 and have had a varicose vein on the inside of my leg for 18 years that has never caused a problem. But recently had severe pain at location of lumpy vein (just below my knee)when putting weight on my foot. Pain is now much better but have huge bruise in area. that is now beginning to clear. I now have recurring pins and needles and tingling in my toes, do you think this will clear in time?
Asked On : Wed, 11 Jul 2012
Answers:  1 Views:  144
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Homeopath 's  Response
hi welcome to HCM
-i had gone through your query and understand your concerns.
-i would suggest you taking Homeopathic medicines gives safe and permanent cure for your varicose vein complaints along with management.

treatment consist of;

-correction of underlying cause like long standing posture,obesity,pressure on the veins,thrombophlebitis etc

-prevention of stasis by avoiding standing for long hours,raising the feet while sitting or lying down,wearing elastic stackings or crep or elastoplast bandages

-leg lifting exercises and yoga helpful


there are several medicines in homeopathy to treat your condition.
you should consult your local homeopathic physician for correct diagnosis of the case and remedy to fit your complaints
I hope this is helpful for you, thank you          

Answered: Sat, 19 Oct 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor